# SDR AWXA200600583

- Difficulty date: February 19, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 66,532 hours, 41,129 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66244992
- Condition: Cracked
- Location: Bs 947 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C22 CHECK DISCOVERED STRINGER CLIP AT BS 947 STR 22L CRACKED, 0.350 INCHES.  MAINTENANCE REMOVED CRACKED STRINGER CLIP AT BS 947 STR 22L IAW BOEING 737-300V SRM 51-40-02-0G PARA E FIG 8.  FABRICATED STRINGER CLIP IAW BOIENG 737-300 SRM 51-30-01-0G FIG 7 AND BOEING 737-300 SRM 51-40-02-0G FIG 12 AND DWG.  INSTALLED FABRICATED STRINGER CLIP AT BS 947 STR 22L IAW BOEING 737-300 SRM 51-40-02-0G FIG 12 AND DWG.
